# SDR AALA202403187161

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 39,962 hours, 15,626 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shear Pin
- Part number: NOTREPORTED
- Condition: Sheared
- Location: L4 Door Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND DIAPHRAGM LEAKING AND SHEAR PIN SHEARED ON DOOR L4. REPLACED THE DOOR DAMPNER DIAPHRAGM (AALA202403181824) AND SHEER PIN ON THE L4 DOOR.
